MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; implantable cardioverter defibrillator (ICD)
Model Number D142
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and non boston scientific right atrial (ra) lead exhibited pacing impedance measurements that were high and out of range.Technical services (ts) reviewed the available data and noted that no additional occurrences had been observed and that the impedance measurements appeared to have stabilized for the ra.Additionally, it was noted that the right ventricular (rv) lead pacing impedances exhibited a steady climb over time since implant.This crt-d and ra lead remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INOGEN? EL ICD DR
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50748232
Report Number2124215-2026-48845
Device Sequence Number8542616
Product Code LWS
UDI-Device Identifier00802526534249
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2017
Device Model NumberD142
Device Catalogue NumberD142
Device Lot Number499146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured01/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale